MAUDE Adverse Event Report: AESCULAP AG DE'BAKEY ATR.FCPS 1.5MM STR150MM; BASIC INSTRUMENTS

AESCULAP AG DE'BAKEY ATR.FCPS 1.5MM STR150MM; BASIC INSTRUMENTS
Model Number FB411R
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an issue with fb411r - de'bakey atr.Fcps 1.5mm str150mm.According to the complaint description, the device once tore tissue during a hernia procedure.It was noted that the "teeth" did not approximate correctly.A temporary impairment occurred; there was no further patient harm nor surgical delay.Additional information was not provided nor available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Investigation: the instruments were tested according to qstd.The test material (silk paper) is not damaged when the tweezers are closed evenly.The inner sides of the jaw tips are rounded according to the specifications and do not hook into the skin during the tactile test.The jaw closes resiliently from the jaw tip over the entire interlocking tooth profile.Device history record: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products were found to be according to our specification valid at the time of production.Root cause cannot be finally concluded.Therefore the root cause specific risk cannot be identified.The potential risk determined during initial vigilance evaluation remains valid.Explanation and rationale/conclusion: no deviations from the specifications valid at the time of production could be ascertained.Maybe twisting of the forceps legs may have led to tearing of the tissue.No product related failure could be detected.Based upon the investigation results, a capa is not required.

Brand Name
DE'BAKEY ATR.FCPS 1.5MM STR150MM
Common Device Name
BASIC INSTRUMENTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der gruen
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key16913152
Report Number9610612-2023-00090
Device Sequence Number6527277
Product Code HTD
UDI-Device Identifier04038653043279
UDI-Public4038653043279
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB411R
Device Catalogue NumberFB411R
Device Lot Number4513416707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown